# SDR AALA20180306005

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 53,464 hours, 21,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57155
- Condition: Corroded
- Location: Bs 1016-1024
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SUPPORT STRAP LOCATED AT BS 1016 - 1024,  RBL 18.  REMOVED AND REPLACED THE STRAP IAW DRAWING 147A5715-5, AND 51-00-05.
